# SDR ALGA052511269AL

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N269AL
- Make and model: Bell 206L-4
- Aircraft serial: 52284
- Aircraft time: 8,172 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

20 MILES SOUTH OF  HELIPORT, INBOUND, PILOT REPORTED BURNING ODOR IN COCKPIT, CONTINUED TO HELIPORT.  NOTIFED MX.  MX INSPECTED ALL COCKPIT AND NOSE AREA WIRING AND ELECTRICIAL COMPONENTS FOR EVIDENCE OF BURING OR ARCING.  CHECKED ALL AVIONICS COMPONENTS FOR BURNED ODOR AND OPERATION.  APPLIED EXT POWER FOR 30 MINS FOR ALL ELECTRIC AND AVIONICS SYS OPERATING.  NO DEFECTS NOTED, OPS FLIGHT CHECKED PERFORMED BY PILOT WITH NO DEFECTS.
